UM

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
A new kind of modulus-based matrix splitting methods for vertical linear complementarity problems Journal article
Applied Mathematics Letters, 2022,Volume: 134
Authors:  He, Jiewen;  Vong, Seak Weng
Favorite |  | TC[WOS]:2 TC[Scopus]:3 | Submit date:2023/01/30
Convergence  Iteration methods  Modulus-based matrix splitting methods  Vertical linear complementarity problems  
Fast modulus-based matrix splitting iteration methods for implicit complementarity problems Journal article
Applied Numerical Mathematics, 2022,Volume: 182,Page: 28-41
Authors:  He, Jiewen;  Vong, Seakweng
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2023/01/30
Convergence  Implicit nonlinear complementarity problems  Iteration methods  Modulus-based matrix splitting methods  
On accurately resolving detonation dynamics by adaptive finite volume method on unstructured grids Journal article
Communications in Computational Physics, 2020,Volume: 29,Issue: 2,Page: 445-471
Authors:  Di,Yana;  Hu,Guanghui;  Li,Ruo;  Yang,Feng
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/11
H-adaptive Methods  Reactive Euler Equations  Strang Splitting Scheme  Subsonic Outflow Boundary  Znd Model  
Comparison results for splitting iterations for solving multi-linear systems Journal article
APPLIED NUMERICAL MATHEMATICS, 2018,Volume: 134,Page: 105-121
Authors:  Li, Wen;  Liu, Dongdong;  Vong, Seak-Weng
Favorite |  | TC[WOS]:31 TC[Scopus]:29 | Submit date:2018/10/30
Comparison Theorem  Tensor Splitting  Spectral Radius  Multi-linear Systems  Preconditioned Methods  
Stability of a modified Peaceman–Rachford method for the paraxial Helmholtz equation on adaptive grids Journal article
Journal of Compuational Physics, 2016,Page: 259-271
Authors:  Sheng, Q;  Sun, H. W.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/25
Paraxial wave approximations  High oscillations  Asymptotic stability  Eikonal transformation  Splitting methods  Adaptive grids  
Stability of a modified Peaceman–Rachford method for the paraxial Helmholtz equation on adaptive grids Journal article
Journal of Computational Physics, 2016,Volume: 325,Page: 259-271
Authors:  Sheng,Qin;  Sun,Hai wei
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2019/05/27
Adaptive Grids  Asymptotic Stability  Eikonal Transformation  High Oscillations  Paraxial Wave Approximations  Splitting Methods